# SDR AALA20090317TUL10

- Difficulty date: March 4, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 58,960 hours, 29,574 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: 39513961
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE PULLEY BRACKET ATTACH FITTING CRACKED ON LEFT WING INBOARD OF NR 8 SLAT TRACK.  REMOVED AND REPLACED FITTING PER AARD 51-00-00-012.
